# SDR ASOA201101213

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 16,016 hours, 11,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AFT EMERGENCY FLOODLIGHT INOPERATIVE.    RELAMPED CEILING AFT EMERGENCY FLOODLIGHT IAW AMM 33-51-09, OP'S CHECKED GOOD.
